# SDR SWAA2022020270908

- Difficulty date: September 25, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 67,896 hours, 40,114 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM 192E PANEL FORWARD LEFT AND RIGHT CLIPS CRACKED. / REMOVED AND REPLACED CLIPS PER 51-40-02 SRM.
